# SDR DL76G081744

- Difficulty date: December 16, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 46,910 hours, 6,786 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX504283
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

C HYD PRIM 1 ANNUNCIATOR ILLUMINATED DURING TAXI.  FOUND ELECTRICAL CONNECTOR PITTED ON C1 PUMP.  REMOVED AND REPLACED C1 PUMP AND CONNECTOR PIN B BURNT.  REPLACED CONNECTOR D482.  ALL LEAK AND OPS CHECK GOOD.  PUMP MFG P/N 731966.
